Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Celexa side-effects/weight gain

Posted by michele on June 22, 1999, at 16:20:16

In reply to Re: Celexa side-effects/weight gain, posted by Lisa on June 22, 1999, at 2:49:06

my son started on celexa two and a half weeks ago.
He seems to be gaining weight quickly. don't know
if it's from the drug or the inactivity from being
so sleepy. if anyone has any info please respond.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:michele thread:3323